Affinity between complex distribution functions.

Título inglés Affinity between complex distribution functions.
Título español Afinidad entre funciones de distribución complejas.
Autor/es Dorival Campos, Antonio
Organización Dep. Mat. Apl. Biol. Fac. Med. Univ. Sao Paulo, Sao Paulo, Brasil
Revista 0213-8190
Publicación 1987, 2 (2): 41-53, 6 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés By analogy to the real case established by Matusita (1955) we introduce the concept of affinity between two complex distribution functions. We also establish a concrete expression for the affinity between two complex k-variate normal distributions when the covariance matrices assume a special form. Generalizations of these results are presented and the expressions here obtained are compared with those obtained by Matusita (1966, 1967) relative to the affinity between real k-variate normal distributions.
Clasificación UNESCO 120907
Palabras clave español Distribuciones complejas ; Afinidad ; Distribuciones multivariantes ; Relaciones
Código Z-Math Zbl 0731.62101
Icono pdf Acceso al artículo completo